# SDR SWIA2025120900725

- Difficulty date: July 25, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME BS 295 REQUIRES REMOVAL FOR AVI BAY STRINGER REPLACEMENT.  INSTALLED FRAME AND SPLICE IAW SRM 53-00-06-201-A03, SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-25-16-001-001-A01, 51-25-06-001-001-A01, 51-23-00-001-001-A01, REV 38. AND REO 670-53-21-2663, REV-.
